Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Pigmentation on cheek and nose - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Good Posted in: Pigmentation Problems
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
Doctor :   Hi
Doctor :   Tell me.
User :   Hi
User :   i have problem with my skin
Doctor :   ok.
User :   i mean pigmentation problem on my both the cheeks and on nose
User :   i went to many doctors about this for past 2years
User :   no help
User :   is it the permanent? please tell me
Doctor :   is it in the Shape of a butterfly withthe bridge of the Nose forming the middle portion.
Doctor :   since how many years has it been.
Doctor :   there.
User :   exactly the same
User :   its from past 2 years
User :   all of a sudden it popped up :)
Doctor :   ANy other symptom that you have.. alongwith it..
User :   symptoms like..........?
Doctor :   any other medicalillness..
Doctor :   # Fever
# Fatigue
Doctor :   # Sensitivity to sunlight
# Joint pain and swelling
Doctor :   # Muscle aches
# Nausea and vomiting
Doctor :   For Administrative and health purposes, Please provide these details -Age: Occupation: Location: Marital Status: Dependants: Yes/No
User :   yes i do have muscle aches when the climate is cool. age: 29
User :   /Married/Dependants :1
Doctor :   Any other symptoms that you have
User :   nothing else
User :   i dont have any other symptom other that muscle aches
Doctor :   It could be ...
Systemic lupus erythematosus (SLE) is a chronic, inflammatory autoimmune disorder. It may affect the skin, joints, kidneys, and other organs.
User :   so Doctor, what we have to do then?
Doctor :   If it is that condition then there is only symptomatic treatment..
Doctor :   Treatment is aimed at controlling symptoms. Your individual symptoms determine your treatment.
Doctor :   Your rash that has been there will require no treatment if its not troubling you.. if you have the other symptoms then it may require Steroids..
User :   its looking ugly. :)
User :   the face is looking ugly. and i want to reduce this marks. is there any treatment for this other than skin peeling, injecting vitamin C... Because i have already spent enough on these.
Doctor :   Since teh Cause for the problem is diferent then it will require steroids too..
User :   what are these steriods?
Doctor :   they are disease modifying agents and will improve the disease condition..and may improve the rashes..
User :   where do i get this treatment?
Doctor :   You will have to see the
General Physician
Doctor :   He will get the treatment started..
User :   ok.i have one more question about tea tree good is it for pimples?
Doctor :   Please fill this Feed back form I send, while I type the necessary information, say done when done.
Doctor :   yes it has prove to be good in Studies but the exact cause is not known..
User :   can you recommend any good tea tree oil manufacturers or any other night cream to dry the pimples quickly and leave no scars?
Doctor :   Himalaya Products are good for this..
User :   with no side effects
Doctor :   yes they come with no side effects.
User :   ok.CXan i get the oil in any medical stores or do i need to visit himalaya stores?
Doctor :   himalaya stores will be better for it..
Thanks for consulting Health care magic, If you like our Services please refer your Friends and relatives.
User :   ok
Doctor :   Have you filled the form..
Doctor :   Thanks for consulting Health care magic, If you like our Services please refer your Friends and relatives.
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor